University of Oulu

Konnov, Igor; Kashuba, Aleksey; Laitinen, Erkki (2017) Dual iterative methods for nonlinear total resource allocation problems in telecommunication networks. International Journal of Mathematics and Computers in Simulation 11, ISSN: 1998-0159 (2017), 85-92.

Dual iterative methods for nonlinear total resource allocation problems in telecommunication networks

Saved in:
Author: Konnov, Igor1; Kashuba, Aleksey2; Laitinen, Erkki3
Organizations: 1Department of System Analysis and Information Technologies Kazan Federal University Kazan 420008, Russia
2Scientific Research Laboratory ”Computational Technologies and Computer Modeling” Kazan Federal University Kazan 420008, Russia
3Department of Mathematical Sciences University of Oulu 90014 Oulu, Finland
Format: article
Version: published version
Access: open
Online Access: PDF Full Text (PDF, 0.3 MB)
Persistent link:
Language: English
Published: World Scientific and Engineering Academy and Society, 2017
Publish Date: 2018-06-08


We consider problems of optimal resource allocation in zonal telecommunication networks with many users. In the simplest formulation the network manager aims to distribute some homogeneous resource (say bandwidth) among users within one region with possible utilization of external resources. We suggest to apply the bi-section method for the nonlinear dual problem with a family of independent nonlinear problems. Next, we consider a more general resource allocation problem where the region a wireless communication network is divided into zones (clusters) and develop an extension of the above dual decomposition method for this problem. We present results of computational experiments which confirm the efficiency of the new method in comparison of the previous ones.

see all

Series: International journal of mathematics and computers in simulation
ISSN: 1998-0159
ISSN-E: 1998-0159
ISSN-L: 1998-0159
Volume: 11
Pages: 85 - 92
Type of Publication: A1 Journal article – refereed
Field of Science: 111 Mathematics
Copyright information: © 2017 North Atlantic University Union. Published in this repository with the kind permission of the publisher.